# SDR CA081010004

- Difficulty date: October 3, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Gulstm 680
- Aircraft time: 112 hours
- Engine: Pwc PW306C
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Smoke
- Location: Windshield
- Part time: 613 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN) SMOKE DETECTED IN COCKPIT ON ENGINE STARTUP. PROBLEM ISOLATED TO LT WINDSHIELD.  RECTIFIED BY REPLACEMENT OF PART.
